Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Aricept the cause for dizziness and depression?

My husband just started taking Aricept 10mg daily. He s been very tired and wants to rest all day. He s dizzy with an upset stomach, depressed, can t sleep. I called the Dr., he said to split the pill in half, 5mg in morning and 5mg at night. No change. He s also on Atorvastatin 80mg, Omeprazole 20mg, Namenda XR 28mg, Diltiazem 120mg, Losartan 50mg, and preservision for his eyes. What do you think?
Thu, 26 Apr 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Aricept contains choline esterase inhibitor, the side effect of which consists of depression, dizziness, blurred vision, lethargy. Must stop further doses of it and consult your treating doctor for its replacement.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Purva Patel
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi. I am currently feeling very low. I am struggling to get up for anything in the morning and am snapping at my bf for no reason. If something at...